BibTeX record: journals/jat/DjakovM05

download as .bib file

@article{DBLP:journals/jat/DjakovM05,
  author    = {Plamen Djakov and
               Boris Mityagin},
  title     = {Simple and double eigenvalues of the Hill operator with a two-term
               potential},
  journal   = {Journal of Approximation Theory},
  volume    = {135},
  number    = {1},
  pages     = {70--104},
  year      = {2005},
  url       = {http://dx.doi.org/10.1016/j.jat.2005.03.004},
  doi       = {10.1016/j.jat.2005.03.004},
  timestamp = {Thu, 27 Apr 2006 12:50:23 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jat/DjakovM05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}